Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 23, 2015, 4:32 PM CDT for East Baton Rouge Parish, Louisiana. It was in force for 13 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 4:32 PM CDT (21:32 UTC)
- Expired
- Jun 23, 2015, 4:45 PM CDT
- In force
- 13 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County East Baton Rouge Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:50 PM CDT | NON-TSTM WND DMG | 3 Sw Baton Rouge, LA | UPROOTED TREE AND DOWNED POWER POLE NEAR LSU CAMPUS. TIME ESTIMATED FROM RADAR. |
| Jun 23, 4:53 PM CDT | HAIL 0.25 | 3 Ssw Baton Rouge, LA | WIND SPEED ESTIMATED BETWEEN 40 AND 50 MPH WITH SOME SMALL TREE BRANCHES ALSO DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2882 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
216
WUUS54 KLIX 232132
SVRLIX
LAC033-232145-
/O.NEW.KLIX.SV.W.0079.150623T2132Z-150623T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
432 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 445 PM CDT
* AT 431 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER GARDERE...OR OVER OAK HILLS
PLACE. THIS STORM WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...PORT ALLEN...OAK HILLS PLACE...SHENANDOAH...
INNISWOLD...GARDERE...VILLAGE ST. GEORGE...WESTMINSTER AND OLD
JEFFERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3039 9122 3042 9120 3047 9120 3049 9119
3041 9100 3032 9103 3032 9110 3031 9111
3032 9114 3034 9115 3035 9120 3035 9124
TIME...MOT...LOC 2131Z 101DEG 2KT 3034 9111
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:27 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 23, 3:27 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT TUE JUN 23 2015
.DISCUSSION...
ONCE AGAIN ONLY MINOR CHANGES MADE TO FORECAST AS THINKING HAS NOT
CHANGED. HOT AND HUMID CONDITIONS WILL PERSIST THROUGH THE END OF
THE WORK WEEK. WITH RIDGING ALOFT...MOST CONVECTION WILL BE
FOCUSED ALONG SEA AND LAKE BREEZE BOUNDARIES THEN SPREADING ALONG
OUTFLOW BOUNDARIES. AM CARRYING GENERALLY 30 TO 40 PERCENT POPS
EACH DAY.
CONCERNING THE HEAT TOMORROW...SIMILAR TO TODAY COULD SEE A FEW
SITES RISE UP INTO THE 105 TO 100 HEAT INDEX RANGE FOR AN HOUR OR
TWO BEFORE ONSET OF CONVECTION. AS EXPECTED AS SOON AS TSTORMS
BEGAN DEVELOPING AND OUTFLOW BOUNDARIES STARTED MOVING ACROSS THE
AREA...HEAT INDEX VALUES DROPPED IN THE HOTTEST PLACES. EXPECT
SIMILAR CONDITIONS TOMORROW...SO DON/T FEEL AS THOUGH A HEAT
ADVISORY WILL BE NECESSARY. ADMIT THAT IT WILL BE ANOTHER
BORDERLINE DAY HOWEVER...AND MIDNIGHT SHIFT MAY HAVE A DIFFERENT
OPINION.
PATTERN BEGINS TO CHANGE BY SATURDAY AS DEEP TROUGHING DIGS INTO
THE EASTERN CONUS. SHOULD EVEN SEE A WEAK COLD FRONT MAKE IT INTO
THE AREA BY SUNDAY. THE FRONT WILL PROVIDE A FOCUS FOR CONVECTION
AND EXPECT SCATTERED TO POSSIBLY NUMEROUS SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF THE FRONT SATURDAY NIGHT AND
SUNDAY. BEYOND SUNDAY...AMOUNT OF CONVECTIVE COVERAGE WILL LARGELY
DEPEND ON WHETHER THE FRONT STALLS OR CLEARS THE AREA. RIGHT NOW
IT LOOKS LIKE WE/D SEE A RELATIVE LULL IN CONVECTION ON MONDAY
WITH THE BOUNDARY OVER THE NORTHERN GULF...POSSIBLY MOVING
NORTHWARD AGAIN BY TUESDAY AND BRINGING MORE SHOWERS AND
THUNDERSTORMS TO THE AREA.
&&
.AVIATION...
VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD OUTSIDE OF ANY
CONVECTION. SHOWERS AND THUNDERSTORMS COULD TEMPORARILY REDUCE
CIGS AND VSBYS TO IFR LEVELS THROUGH THIS EVENING.
&&
.MARINE...
A WEAK SURFACE RIDGE ACROSS THE REGION WILL CONTINUE THROUGH MOST
OF THE WEEK. NO MAJOR CHANGES TO THE FORECAST AS WINDS WILL BE
GENERALLY 10 KNOTS OR LESS. ISOLATED TO SCATTERED CONVECTION IS
POSSIBLE EACH AFTERNOON. MODELS STILL SHOW WIND SPEEDS AND SEAS
WILL BEGIN TO PICK UP OVER THE WEEKEND AS A WEAK COLD FRONT
APPROACHES THE AREA.
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOOD WARNINGS ON MISSISSIPPI RIVER.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 95 74 91 / 20 40 30 40
BTR 76 95 76 92 / 20 40 30 40
ASD 78 95 77 91 / 20 50 20 40
MSY 79 94 78 91 / 20 40 20 40
GPT 79 94 79 91 / 20 40 30 40
PQL 78 94 77 91 / 20 50 30 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
MARINE...13/MH
AVIATION...MEFFER
REST OF DISCUSSION...95/DMHazardous weather outlook, Jun 23, 6:10 AM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NEW ORLEANS LA 610 AM CDT TUE JUN 23 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-232315- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 610 AM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES THIS AFTERNOON WILL BE IN THE 100 TO 106 RANGE. BE CAREFUL WITH OUTDOOR ACTIVITIES AND STAY HYDRATED. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND A FEW OF THESE STORMS COULD BE STRONG AT TIMES. HOWEVER... WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE ARE EXPECTED THROUGH AT LEAST THE FIRST HALF OF THE WEEK. ISOLATED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGH SATURDAY. HOWEVER...SEVERE STORMS ARE NOT ANTICIPATED THROUGH SATURDAY AFTERNOON. A COLD FRONT WILL APPROACH THE REGION SATURDAY NIGHT AND SUNDAY. A FEW STRONG STORMS ARE POSSIBLE OVER THE AREA SATURDAY NIGHT AND SUNDAY. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER...A SEVERE STORM OR TWO CAN NOT BE RULED OUT SATURDAY NIGHT AND EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 23, 3:18 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
318 PM CDT TUE JUN 23 2015
LAZ040-232100-
ST. TAMMANY LA-
318 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. TAMMANY PARISH
UNTIL 400 PM CDT...
AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LACOMBE...OR 10 MILES SOUTHEAST OF COVINGTON. THIS STORM WAS NEARLY
STATIONARY.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COVINGTON...ABITA SPRINGS AND LACOMBE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3044 8988 3026 8991 3026 8999 3030 8999
3032 9001 3032 9004 3035 9006 3036 9008
3038 9015 3051 9013
TIME...MOT...LOC 2017Z 098DEG 4KT 3036 8999Special weather statement, Jun 23, 3:27 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT TUE JUN 23 2015
LAZ061-062-232115-
UPPER JEFFERSON LA-ORLEANS LA-
327 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ORLEANS AND NORTH
CENTRAL JEFFERSON PARISHES UNTIL 415 PM CDT...
AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW ORLEANS...MOVING NORTHWEST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON AND LAKEFRONT AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3002 9023 3003 9022 3002 9018 3002 9012
3003 9011 3003 9003 3004 9003 3004 9001
3001 8998 2994 9012
TIME...MOT...LOC 2027Z 128DEG 9KT 3000 9011Special weather statement, Jun 23, 4:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 PM CDT TUE JUN 23 2015
LAZ036-037-046-048>050-232145-
LIVINGSTON LA-IBERVILLE LA-EAST FELICIANA LA-ST. HELENA LA-
EAST BATON ROUGE LA-ASCENSION LA-
405 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR LIVINGSTON...SOUTHERN ST.
HELENA...EAST CENTRAL IBERVILLE...CENTRAL EAST BATON ROUGE...
SOUTHEASTERN EAST FELICIANA AND NORTHWESTERN ASCENSION PARISHES UNTIL
445 PM CDT...
AT 404 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MONTPELIER TO NEAR
PORT VINCENT...AND MOVING WEST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...DENHAM SPRINGS...OAK HILLS PLACE...ST. GABRIEL...
WALKER...LIVINGSTON...FRENCH SETTLEMENT...ALBANY...PORT VINCENT...
MONTPELIER...GREENWELL SPRING...SHENANDOAH...INNISWOLD...OLD
JEFFERSON...MONTICELLO...PRIDE...PRAIRIEVILLE...MERRYDALE...WATSON
AND WHITEHALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3032 9119 3032 9114 3034 9115 3035 9118
3082 9101 3068 9056 3054 9057 3026 9067
3027 9121
TIME...MOT...LOC 2104Z 101DEG 20KT 3064 9070 3036 9080Local storm report, Jun 23, 4:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
413 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND GST GULFPORT AIRPORT 30.40N 89.07W
06/23/2015 M67 MPH HARRISON MS ASOS
&&
ANSORGESpecial weather statement, Jun 23, 4:23 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 PM CDT TUE JUN 23 2015
LAZ056-065-066-232215-
ASSUMPTION LA-UPPER TERREBONNE LA-LOWER TERREBONNE LA-
423 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ASSUMPTION AND
NORTHWESTERN TERREBONNE PARISHES UNTIL 515 PM CDT...
AT 422 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHRIEVER...OR 8 MILES SOUTHWEST OF THIBODAUX...MOVING SOUTHWEST AT
15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...BAYOU CANE...SCHRIEVER AND GRAY.
LAT...LON 2945 9112 2954 9117 2960 9107 2963 9109
2964 9110 2971 9110 2972 9100 2972 9088
2974 9088 2975 9080 2973 9078 2970 9077
2968 9074 2968 9073 2963 9068
TIME...MOT...LOC 2122Z 066DEG 14KT 2969 9090Special weather statement, Jun 23, 4:23 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 423 PM CDT TUE JUN 23 2015 LAZ039-040-071-072-232145- SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-WASHINGTON-ST. TAMMANY- 423 PM CDT TUE JUN 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON... NORTHWESTERN ST. TAMMANY AND NORTHEASTERN TANGIPAHOA PARISHES... AT 421 PM CDT...A STRONG THUNDERSTORM WAS NEAR FOLSOM...OR 10 MILES SOUTHWEST OF FRANKLINTON...MOVING NORTHWEST AT 5 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOLSOM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3076 9009 3060 9019 3066 9043 3090 9029 TIME...MOT...LOC 2121Z 117DEG 5KT 3072 9022
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:41 PM CDT | Special Marine Warning | LIX | 49 min | |
| Jun 23, 2:13 PM CDT | Special Weather Statement | LIX | Saint Tammany | 62 min |
| Jun 23, 2:15 PM CDT | Special Weather Statement | LIX | Saint Charles | 45 min |
| Jun 23, 3:09 PM CDT | Special Weather Statement | LIX | Livingston | 51 min |
| Jun 23, 3:18 PM CDT | Special Weather Statement | LIX | Saint Tammany | 42 min |
| Jun 23, 3:22 PM CDT | Special Marine Warning | LIX | 38 min | |
| Jun 23, 3:27 PM CDT | Special Weather Statement | LIX | Orleans | 48 min |
| Jun 23, 3:41 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 19 min |
| Jun 23, 4:05 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston | 40 min |
| Jun 23, 4:23 PM CDT | Special Weather Statement | LIX | Tangipahoa | 22 min |
| Jun 23, 4:46 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 29 min |
| Jun 23, 4:48 PM CDT | Flash Flood Warning | LIX | East Baton Rouge | 3 hr |
| Jun 23, 5:03 PM CDT | Special Weather Statement | LIX | Iberville | 57 min |
| Jun 23, 5:09 PM CDT | Special Weather Statement | LIX | Washington | 36 min |
| Jun 23, 5:38 PM CDT | Severe Thunderstorm Warning | LIX | Iberville | 22 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.